# SDR SWAA2025102822277

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,193 hours, 27,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AREA WAFFLE PLATE JUST OTBD OF PANEL 651DB, CRACKED AT FASTENER.   DRILLED AND REMOVED CRACKED WAFFLE PLATE AT RT WING OTBD OF 651BB IAW SRM 51-40-02-0G-0,  LOCATED AND DRILLED ALL FASTENER HOLES INTO NEW RT WAFFLE PLATE IAW SRM51-40-02-0G-0. INSTALLED NEW WAFFLE PLATE IAW SRM 51-40-02-0G-0.
